It is currently Tue Aug 22, 2017 12:48 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 5 posts ] 
Author Message
PostPosted: Tue Dec 29, 2015 2:52 am 
Offline
New Poster
New Poster

Joined: Tue Dec 29, 2015 2:45 am
Posts: 2
So a few months back I had been taking Suboxone to get off opiates again for a couple of months. I was taking Suboxone strips, the zubsolv brand and subutex. I quit for 2 days and was having bad wds and constant muscle spasms. I went and got one more 8mg zubsolv. I took it and a hour later my vision went double. I got up to go to the bathroom and check my eyes and don't remember anything after that for a hour. Mom said I was reaching up at the ceiling and then fell back on the floor and hit my head on the door. I've been on opiates for 10 years and taking subs on and off for 3 years. I have no clue what caused this. Idk if it was mixing the 3 different types of buperenorphine or what. What do you guys think?


Top
 Profile  
 
PostPosted: Tue Dec 29, 2015 6:52 am 
Offline
Super Poster
Super Poster

Joined: Sun Sep 13, 2015 12:22 am
Posts: 109
Welcome Quoting
Glad you are involved in this forum.
Sorry I don't know anything about what your asking advice on, but someone here who has great advice and experience will be along shortly to help you out.
Thanks
Me


Top
 Profile  
 
PostPosted: Tue Dec 29, 2015 3:03 pm 
Offline
Moderator
Moderator
User avatar

Joined: Mon Sep 15, 2014 7:15 pm
Posts: 2313
Location: Tennessee
Hey Quoting and welcome!

That's a unique question and I honestly don't know the answer. Just guessing I'd think taking all those different forms of sub wouldn't cause ur issues though. I don't think u should be mixing all different types because sub works best in routine dosing. U shouldn't bounce around on and off because I'd assume that's not gonna help u as good as it would to be on one steady dose each day. But I don't know what is up with the double vision stuff, maybe Dr J could answer that better than me for sure.

Regardless I'm glad u posted :)

_________________
Jennifer


Top
 Profile  
 
Our Sponsors
PostPosted: Tue Dec 29, 2015 3:43 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Sat Jan 01, 2011 12:59 pm
Posts: 1039
All 3 meds have the same active ingredient, so I doubt that's a factor. It's concerning that you blacked out for an hour and your mom said you were reaching up. That sounds like a seizure. You didn't say if you were on any other meds or substances. I wasn't clear from your post when all this took place, but between the double vision, blacking out and hitting your head I would definitely suggest getting checked out by a doctor. It's worth probably being reprimanded for using substances to find out if you have any neurological issues going on.
Hope you're ok,
Lilly


Top
 Profile  
 
PostPosted: Wed Dec 30, 2015 11:03 pm 
Offline
Moderator
Moderator

Joined: Fri May 01, 2015 9:58 am
Posts: 882
Hi Quoting, Welcome! You really did not give us too much to work with and only one of us here on a regular is a doctor. I would suggest that you see your primary care doc for a complete physical. What you describe can be a sign of much more serious health issues especially if left untreated! Please, keep us informed as to how you are!


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 5 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 1 guest


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group